# SDR REXA2014090300862

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 22,489 hours, 19,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK FOUND SEVERAL EXTERIOR & INTERIOR EMER LIGHTS OUT.  R & R NR 1 & NR 4 EMER BATTERY PACKS IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
